Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4010 Publications


2017 | Conference Paper | IST-REx-ID: 1174 | OA
Skórski, M. (2017). Lower bounds on key derivation for square-friendly applications (Vol. 66). Presented at the STACS: Symposium on Theoretical Aspects of Computer Science, Hannover, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.STACS.2017.57
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1175 | OA
Alwen, J. F., De Rezende, S., Nordstrom, J., & Vinyals, M. (2017). Cumulative space in black-white pebbling and resolution. In C. Papadimitriou (Ed.) (Vol. 67, p. 38:1-38-21). Presented at the ITCS: Innovations in Theoretical Computer Science, Berkeley, CA, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.ITCS.2017.38
View | Files available | DOI
 

2017 | Conference Paper | IST-REx-ID: 1176 | OA
Alwen, J. F., & Blocki, J. (2017). Towards practical attacks on Argon2i and balloon hashing. Presented at the EuroS&P: European Symposium on Security and Privacy, Paris, France: IEEE. https://doi.org/10.1109/EuroSP.2017.47
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics. Academic Press. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1187 | OA
Kiltz, E., Pietrzak, K. Z., Venturi, D., Cash, D., & Jain, A. (2017). Efficient authentication from hard learning problems. Journal of Cryptology. Springer. https://doi.org/10.1007/s00145-016-9247-3
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár, R., & Novak, S. (2017). Existence of traveling waves for the generalized F–KPP equation. Bulletin of Mathematical Biology. Springer. https://doi.org/10.1007/s11538-016-0244-3
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
Kazda, A., Kolmogorov, V., & Rolinek, M. (2017). Even delta-matroids and the complexity of planar Boolean CSPs (pp. 307–326). Presented at the SODA: Symposium on Discrete Algorithms, Barcelona, Spain: SIAM. https://doi.org/10.1137/1.9781611974782.20
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee, K., Novotný, P., & Zikelic, D. (2017). Stochastic invariants for probabilistic termination (Vol. 52, pp. 145–160). Presented at the POPL: Principles of Programming Languages, Paris, France: ACM. https://doi.org/10.1145/3009837.3009873
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1196
Henzinger, T. A., & Otop, J. (2017). Model measuring for discrete and hybrid systems. Nonlinear Analysis: Hybrid Systems. Elsevier. https://doi.org/10.1016/j.nahs.2016.09.001
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
Moser, T., & Seiringer, R. (2017). Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics. Springer. https://doi.org/10.1007/s11005-016-0915-x
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik, P., Uhler, C., & Richards, D. (2017). Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society. Series B: Statistical Methodology. Wiley-Blackwell. https://doi.org/10.1111/rssb.12217
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1211 | OA
Budanur, N. B., & Cvitanović, P. (2017). Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system. Journal of Statistical Physics. Springer. https://doi.org/10.1007/s10955-016-1672-z
View | Files available | DOI
 

2017 | Book Chapter | IST-REx-ID: 1213
Baranova, N. S., & Loose, M. (2017). Single-molecule measurements to study polymerization dynamics of FtsZ-FtsA copolymers. In A. Echard (Ed.), Cytokinesis (Vol. 137, pp. 355–370). Academic Press. https://doi.org/10.1016/bs.mcb.2016.03.036
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1294 | OA
Brázdil, T., Chatterjee, K., Forejt, V., & Kučera, A. (2017). Trading performance for stability in Markov decision processes. Journal of Computer and System Sciences. Elsevier. https://doi.org/10.1016/j.jcss.2016.09.009
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1336 | OA
Paixao, T., Pérez Heredia, J., Sudholt, D., & Trubenova, B. (2017). Towards a runtime comparison of natural and artificial evolution. Algorithmica. Springer. https://doi.org/10.1007/s00453-016-0212-1
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2017). Universality for general Wigner-type matrices. Probability Theory and Related Fields. Springer. https://doi.org/10.1007/s00440-016-0740-2
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1338 | OA
Cerny, P., Clarke, E., Henzinger, T. A., Radhakrishna, A., Ryzhyk, L., Samanta, R., & Tarrach, T. (2017). From non-preemptive to preemptive scheduling using synchronization synthesis. Formal Methods in System Design. Springer. https://doi.org/10.1007/s10703-016-0256-5
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1351 | OA
Giacobbe, M., Guet, C. C., Gupta, A., Henzinger, T. A., Paixao, T., & Petrov, T. (2017). Model checking the evolution of gene regulatory networks. Acta Informatica. Springer. https://doi.org/10.1007/s00236-016-0278-x
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1367 | OA
Manteaux, P., Wojtan, C. J., Narain, R., Redon, S., Faure, F., & Cani, M. (2017). Adaptive physically based models in computer graphics. Computer Graphics Forum. Wiley-Blackwell. https://doi.org/10.1111/cgf.12941
View | Files available | DOI
 

Filters and Search Terms

extern<>1

Search

Filter Publications